# SDR DALA2015060203581

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,503 hours, 24,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEAT 35D INOPERATIVE. MAINTENANCE REPLACED THE ESCAPE PATH LIGHT ASSY AT 35D.  LP1971935.
